# SDR ASOA201000788

- Difficulty date: May 15, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,232 hours, 14,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF, RECEIVED WOW INPUT CAUTION THAT LASTED A FEW SECONDS. IT THEN CAME ON AND OFF ABOUT 6 MORE TIMES FOR VARIOUS LENGTHS OF TIME AND AT VARIOUS ALTITUDES. RON QRH (EMERGENCY DECLARED -- TRUCKS STANDING BY AS A PRECAUTION)  FOUND LT MLG OTBD PROXIMITY SENSOR OUT OF LIMIT.  ADJUST LT MLG OTBD PROX SENSOR IAW AMM 32-61-20. OPS CHECK IS GOOD IAW AMM 32-61-00.   (CLOSED)
